# SDR USAA2009082492217

- Difficulty date: August 17, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 50,147 hours, 34,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6547690
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - EXFOLIATION CORROSION ON TRANSITION Z-ANGLE BETWEEN BS 727F TO BS 807, LBL 20.  REPAIRED TRANSITION Z-ANGLE BETWEEN BS 727F TO BS 807, LBL 20 IAW SRM 51-20-02.
